# SDR DXTA2009102903831

- Difficulty date: October 28, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N378QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800103
- Aircraft time: 2,616 hours, 1,718 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Condition: Inoperative
- Location: Nlg Steering
- Component: Steering Assy
- Component part number: 72118
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE NOSE GEAR FAILED TO RETRACT. THE MAINS CAME UP FINE.  FOUND NOSE WHEEL STEERING ACTUATOR TO BE FAULTY, REMOVED ACUATOR, AND REPLACED WITH A SERVICABLE NOSE GEAR STEERING ACUATOR.  WORK DONE IAW THE MM 32-50-00. OPERATIONAL CHECKS, AND LEAK CHECKS GOOD
